# SDR DALA1255220183

- Difficulty date: November 24, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 91,128 hours, 13,306 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T33431
- Condition: Corroded
- Location: Bs 1415 S20l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1415, S20L UPPER FLANGE OF STRINGER CORRODED.  REMOVED AND REWORKED AREA AND SHOT PEENED ACCOMPLISHED IAW ERA 507542-14 REV0.
